MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number SPX3100S19
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.Prior to identifying the issue described in fsn 2023-cc-src-039, complaints associated with the issue did not meet requirements for vigilance reporting as a reportable incident.As part of the hhe process, a retrospective review of complaints associated with the issue described in fsn 2023-cc-src-039 was necessary to reassess reportability.Upon this further assessment, these complaints are being reported.
 
Additional Manufacturer Narrative
The bipap a40 pro (spx3100s19) is substantially similar to the bipap a40 and will be reported in the united states under bipap a40, 510k number: k121623.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The device was evaluated by the manufacturer's product investigation laboratory (pil) and found the device functioned as designed and operated without issue or error codes.Prior to identifying the issue described in fsn 2023-cc-src-039, complaints associated with the issue did not meet requirements for vigilance reporting as a reportable incident.As part of the hhe process, a retrospective review of complaints associated with the issue described in fsn 2023-cc-src-039 was necessary to reassess reportability.Upon this further assessment, these complaints are being reported.

Brand Name
BIPAP A40 PRO
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20544582
Report Number2518422-2024-66432
Device Sequence Number12632881
Product Code MNT
UDI-Device Identifier00606959062061
UDI-Public(01)00606959062061
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSPX3100S19
Device Catalogue NumberSPX3100S19
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1813-2024
Patient Sequence Number1
Patient SexUnknown